SciELO - Scientific Electronic Library Online

 
vol.14 número2Weak and entropy solutions for a class of nonlinear inhomogeneous Neumann boundary value problem with variable exponent índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.14 no.2 Temuco  2012

http://dx.doi.org/10.4067/S0719-06462012000200001 

CUBO A Mathematical Journal Vol.14, No 02, (01-13). June 2012

Texto completo disponíble en formato PDF

The e -Optimality Conditions for Multiple Objective Fractional Programming Problems for Generalized -Invexity of Higher Order

 

Ram U. Verma

International Publications, 34OO S Brahma Blvd, Suite 31B, Kingsville, Texas 78363, USA email: verma99@msn.com


ABSTRACT

Motivated by the recent investigations in literature, a general framework for a class of -invex n-set functions of higher order is introduced, and then some results on the e-optimality conditions for multiple objective fractional subset programming are explored. The obtained results are general in nature, while generalize and unify results on generalized invexity as well as on generalized invexity of higher order to the context of multiple fractional programming.

Keywords and Phrases: Generalized invexity of higher order, multiple objective fractional subset programming, e-efficient solution, semi-parametric sufficient e-optimality conditions.


RESUMEN

Motivado por investigaciones recientes en la literatura, se introduce un marco general para una clase de funciones -invex n-set de orden superior y se exploran algunos resultados sobre condiciones de epsilon-optimalidad para objetivos multiples fraccionales de subconjuntos de programación. Los resultados obtenidos son de naturaleza general, dado que generalizan y unifican resultados sobre invexity generalizada e invexity generalizada de orden superior en el contexto de la programacion multiple fraccionaria.

 

2010 AMS Mathematics Subject Classification: 49J40, 90C25.


 

References

[1] K.D. Bae and D.S. Kim, Optimality and duality theorems in nonsmooth multiobjective optimization, Fixed Point Theory & Applications 2011,2011:42 doi:10.1186/1687-1812-2011-42        [ Links ]

[2] L. Caiping and Y. Xinmin, Generalized -invariant monotonicity and generalized -invexity of non-differentiable functions, Journal of Inequalities and Applications Vol. 2009(2009), Article ID # 393940, 16 pages.         [ Links ]

[3] H.W. Corley, Optimization theory for n-set functions, Journal of Mathematical Analysis and Applications 127(1987), 193-205.         [ Links ]

[4] M.A. Hanson, On sufficiency of the Kuhn-Tucker conditions, Journal of Mathematical Analysis and Applications 80(1981), 205-45-54.         [ Links ]

[5] V. Jeyakumar, Strong and weak invexity in mathematical programming, Methods Oper. Res. 55 (1985), 109-125.         [ Links ]

[6] V. Jeyakumar, G.M. Lee and N. Dinh, New sequential Lagrange multiplier conditions characterizing optimality without constraints convex programs, SIAM J. Optim. 14(2) (2003), 534-547.         [ Links ]

[7] B. Jimenez and V. Novo, First and second order sufficient conditions for strict minimality in nonsmooth vector optimization, Journal ofMathematical Analysis and Applications 284(2003), 496-510.         [ Links ]

[8] B. Jimenez and V. Novo, First and second order sufficient conditions for strict minimality in multiobjective programming, Numerical Functional Analysis and Optimization 23(2002), 303-322.         [ Links ]

[9] M.H. Kim, G.S. Kim and G.M. Lee, On e-optimality conditions for multiobjective fractional optimization problems, FPTA 2011:6 doi:10.1186/1687-1812-2011-6.         [ Links ]

[10] L.J. Lin, On the optimality conditions for vector-valued n-set functions, Journal of Mathematical Analysis and Applications 161(1991), 367-387.         [ Links ]

[11] S.K. Mishra, M. Jaiswal, and Pankaj, Optimality conditions for multiple objective fractional subset programming with invex an related non-convex functions, Communications on Applied Nonlinear Analysis 17(3)(2010), 89-101.         [ Links ]

[12] S.K. Mishra, S.Y. Wang and K.K. Lai, Generalized convexity and vector optimization, Non-convex Optimization and its Applications, Vol. 19, Springer-Verlag, 2009.         [ Links ]

[13] R.U. Verma, General parametric sufficient optimality conditions for multiple objective fractional subset programming relating to generalized -invexity, Numerical Algebra, Control & Optimization, in press.         [ Links ]

[14] R.U. Verma, The optimality conditions for multiple objective fractional programming based on generalized -invex functions, Advances in Nonlinear Variational Inequalities 14(1)(2011), 61-72.         [ Links ]

[15] R.U. Verma, On generalized e-optimality conditions for multiple objective fractional programming with generalized non-convex functions, preprint (2011).         [ Links ]

[16] G.J. Zalmai, Efficiency conditions and duality models for multiobjective fractional subset programming problems with generalized - V-convex functions, Computers and Mathematics with Applications 43(2002), 1489-1520.         [ Links ]

[17] E. Zeidler, Nonlinear Functional Analysis and its Applications III, Springer-Verlag, New York, New York, 1985.         [ Links ]


Received: August 2011. Revised: August 2011.